MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, LONG

GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, LONG
Model Number 6067.0055
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was available for evaluation.It was reported that the distal tip of the instrument fractured and the broken piece was left in the screw head.Visual inspection of the instrument confirmed the hexalobular tip sheared off from the driver shaft with signs of torsional deformation consistent with clockwise rotation of the instrument during final tightening.Dimensional and functional analysis could not be completed due to the fracture.The fracture of the tip may have been caused by high forces experienced during tightening.However, because the surgical conditions cannot be replicated, no determinations could be made as to the cause of the reported issue.The following sections have been updated: b4; d4; d8; e1; h2; h3; h6; h10.
 
Event or Problem Description
It was reported that during surgery the tip of the driver shaft broke off and was left in the set screw.

Brand Name
CREO
Common Device Name
DRIVER SHAFT, 1/4 INCH QUICK-CONNECT, LONG
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837894
Report Number3004142400-2023-00117
Device Sequence Number20644445
Product Code LXH
UDI-Device Identifier00889095167955
UDI-Public00889095167955
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0055
Device Lot NumberBTU133GC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown